# SDR SWAA2025061676296

- Difficulty date: May 29, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL UPPER FORWARD SLIDER SEAL IS CRACKED; TORN ON FORWARD TRACK.   REMOVED LH HORIZONTAL UPPER FWD SLIDING SEAL PER AMM 53-31-31.  REPLACED LH HORIZONTAL UPPER FWD SLIDING SEAL PER AMM 53-31-31.
